Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

MRSA, fluctuating BP, no improvement with lisnopril. Solution?

my blood pressure goes up and down. i just started lisinopril but it hasn t helped yet, been 5 hours. apparently, i had mrsa for over 6 months, undiagnosed, which started all of this. why doesn t the med work or when will it kick in?
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
Methicillin resistant staphylococcus aureus does not cause long term increase or decrease in blood pressure. We would need to closely monitor your blood pressure. If it remains over 140/90 over a period of 3-6 months, it needs to be treated. Further, lisinopril will take about 2-3 days to show its effect. If it reduces your blood pressure to
If your blood pressure does not get controlled after 2-3 , you may need to add a second drug or change this drug after consulting your physician.
Hope this helps.
Answered: Tue, 20 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor